# SDR 7AHR20131129003

- Difficulty date: November 20, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 5912802503
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RUDDER ASSEMBLY, THE TORQUE TUBE ASSEMBLY WAS FOUND TO HAVE PITTING CORROSION & WEAR DAMAGE BEYOND ALLOWABLE LIMITS.
